On zeros of Dirichlet’s L -functions.

Н.Г. Чудаков

Matematiceskij sbornik

  • Volume: 43, Issue: 4, page 591-602
  • ISSN: 0368-8666

How to cite


Чудаков, Н.Г.. "On zeros of Dirichlet’s $L$-functions.." Matematiceskij sbornik 43.4 591-602. <http://eudml.org/doc/64849>.

author = {Чудаков, Н.Г.},
journal = {Matematiceskij sbornik},
keywords = {Algebra, number theory},
language = {eng},
number = {4},
pages = {591-602},
publisher = {Tipogr. Lissnera i Sobko},
title = {On zeros of Dirichlet’s $L$-functions.},
url = {http://eudml.org/doc/64849},
volume = {43},

AU - Чудаков, Н.Г.
TI - On zeros of Dirichlet’s $L$-functions.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 4
SP - 591
EP - 602
LA - eng
KW - Algebra, number theory
UR - http://eudml.org/doc/64849
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.